# SDR SIMA20160515004

- Difficulty date: May 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,520 hours, 28,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75 SKIN CRACK ABOVE STR 2 MARKED.  REPAIRED RT AFT FUSELAGE SKIN CRACKED AT FRAME 75 AND ABOVE STR 2R IAW ERS-EM-53MR-2120.
